# SDR UIEA2017091401663

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BS 346, JUST INSIDE OF FWD SERVICE DOOR FLOOR STRAP ANGLE HAS CORROSION WITHIN 6 INCHES OF END CONTINUING TO FLOOR SUPPORT.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW SRM 51-40-02, AND 53-00-15-1A-1.
